# SDR CA090210001

- Difficulty date: February 10, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Engine: Pwa PT6A65B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EIR PT6A 2009-014 INTERNAL ENGINE FAILURE.  (TC NR 20090210001)
